Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Diagnosed with high BP, get sudden jolts in head followed by weakness, sensations in head, face swelling. Cause?

I am 38, 85 kgs, 175 cms, I have been normal till now only recent medical check up revealed a higher blood pressure 130/90. In the Last few days, I had a sudden jolt in the head, which has been followed by slight weakness and sensations in my head( these are intermitent)- there is no major headche, today there is some swelling on the left side of the face, What is wrong- doctor tells me it is stress
Asked On : Mon, 3 Dec 2012
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

Stress does not cause swelling. You need to check again.

The diastolic pressure of 90 is not normal / some allow it as upper limit. It is preferable to bring it down to 80 or less. Check it on a few more occasions.

You are overweight and in need to reduce.

It may be wiser to consult a Neurologist / have an MRI of the brain, if symptoms continue.

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Tue, 4 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor